CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes